Alert archive / New Mexico / Wind Advisories in 2010

Wind Advisory 6, NWS Albuquerque, NM

March 8, 2010

NWS Albuquerque, NM issued this wind advisory at Mar 8, 2010, 4:59 AM MST. It took effect at Mar 8, 2010, 11:00 AM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2010, 4:59 AM MST (11:59 UTC)
In effect from
Mar 8, 2010, 11:00 AM MST
Expired
Mar 8, 2010, 11:00 PM MST
In force
12 hr
Issued by
NWS Albuquerque, NM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 8, 3:35 AM MST, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 8, 3:35 AM MST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 AM MST MON MAR 8 2010

...EXPECT A TRANSITION TO MOUNTAIN SNOWS AND STRONG WINDS TODAY...

.DISCUSSION...
POTENT UPPER LEVEL STORM SYSTEM WILL TRACK OVER NEW MEXICO TODAY...
LEADING TO DEPARTING THUNDERSTORMS IN THE EAST...RAIN/MOUNTAIN SNOW
SHOWERS AS WELL AS STRONG GUSTY WINDS GENERALLY ALONG AND SOUTH OF
THE INTERSTATE 40 CORRIDOR. UPPER LOW IS CURRENTLY TRACKING THROUGH
CENTRAL ARIZONA EARLY THIS MORNING...WITH A BROAD REGION OF LARGE
SCALE ASCENT AND MID-LEVEL FRONTOGENETICAL FORCING IMPACTING NM. IT
APPEARS PER THE BLENDED AMSU/SSMI SATELLITE IMAGERY THAT THE NRN/NE
PORTIONS OF THE CWA CONTINUE TO ENJOY 200 PCT OF NORMAL PRECIPITABLE
WATER VALUES. THIS WILL SUPPORT A CONTINUATION OF MODERATE TO HEAVY
RAINFALL OVER THE NE/EC PLAINS THRU 14-17Z. COLD AIR ADVECTION IS ON
THE INCREASE AT THIS HOUR...LEADING TO FALLING SNOW LEVELS. AS THE
UPPER LOW MIGRATES ACROSS THE STATE...MOST AREAS CAN EXPECT SHOWERY
ACTIVITY...WHICH WILL LIMIT THE QPF FACTOR. THE EXCEPTION WILL BE IN
THE SANGRE DE CRISTOS AND NE PLAINS AS A DEFORMATION ZONES DEVELOPS.
WARNING LEVEL SNOWS ARE STILL LIKELY OVER THE HIGHER TERRAIN...THUS
WILL NOT ADJUST WINTER WEATHER HIGHLIGHTS. AS THE UPPER LOW EJECTS
THE NE PLAINS THIS AFTERNOON...EXPECT A STRONG 700MB JET TO DEVELOP
IN ITS WAKE ALONG A LINE FROM THE SRN SANGRE DE CRISTO MOUNTAINS TO
THE EAST CENTRAL PLAINS...WHERE SPEEDS COULD APPROACH 60KTS. APPEARS
SOME OF THIS MOMENTUM WILL TRANSLATE TO THE SFC. THERE IS RELATIVELY
GOOD CONFIDENCE OF HIGH WIND WARNING SPEEDS FOR AT LEAST A FEW HOURS
DURING THE AFTERNOON AND EARLY EVENING...MAINLY FROM KLVS TO KCQC...
EASTWARD TO SANTA ROSA. STILL UNCERTAIN WHETHER THE SOUTH CENTRAL
MOUNTAINS AND THE ERN ZONES WILL SUSTAIN WARNING LEVEL SPEEDS FOR A
SUSTAINABLE AMOUNT OF TIME. THE DAY SHIFT WILL NEED TO MONITOR AND
UPGRADE IF NECESSARY. IN ADDITION...WIND SPEEDS COULD REMAIN IN THE
ADVISORY CATEGORY PAST 06Z/TUE FOR LOCALES NEAR CLINES CORNERS.

A PARADE OF UPPER LEVEL SYSTEMS WILL CONTINUE THROUGH THE WORK WEEK
AS A LONG WAVE TROUGH MEANDERS OVER THE ROCKIES AND GREAT PLAINS. IT
APPEARS THE SECOND DISTURBANCE WILL QUICKLY CHASE THE CURRENT STORM
AS IT STARTS TO IMPACT WRN NEW MEXICO BY TUESDAY AFTERNOON. THERE IS
STILL MODEL INCONSISTENCIES WITH RESPECT TO ITS TRACK...STRENGTH AND
TIMING AS IT TRAVERSES THE STATE TUESDAY NIGHT. THIS STORM WILL NOT
HAVE AS MUCH MOISTURE TO WORK WITH...HOWEVER IT WILL HAVE COLDER AIR
AROUND -6 TO -11C AT 700MB. ONGOING FORECAST IN GOOD SHAPE BUT WILL
NUDGE TO A BLEND OF THE GFS/ECMWF AS THEY ARE THE MOST CONSISTENT TO
THE GFS ENSEMBLE PACKAGE.

STORM NUMBER THREE WILL DIVE SOUTHEAST FROM THE PACIFIC NORTHWEST...
ARRIVING AROUND THE WED NIGHT TIME FRAME. NOT TO SOUND LIKE A BROKEN
RECORD...THERE IS STILL HIGH INCONSISTENCY WITH THE FORECAST MODELS...
BUT IT APPEARS THIS WAVE COULD BE WEAKER IN NATURE. INHERITED GRIDS
ARE SIDING WITH THE GFS AND SEE NO COMPELLING REASON TO DETER ATTM.
BEYOND THE THURS PERIOD...THE GFS AND ECMWF HAVE COMPLETELY OPPOSITE
IDEAS ON HOW FAST TO EJECT THE AFOREMENTIONED LONG WAVE TROUGH. STAY
TUNED...DPORTER

&&

.AVIATION...
THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS FROM
EAST CENTRAL AZ THIS MORNING TO THE OK PANHANDLE BY THIS EVENING.
WIDESPREAD IFR AND MVFR CONDITIONS IN PRECIPITATION AND/OR FOG CAN
BE EXPECTED THROUGHOUT THE MORNING IN THE VICINITY OF NEW MEXICOS
NORTHERN MOUNTAINS...ACROSS THE EASTERN PLAINS AND OVER THE
SOUTHWEST MOUNTAINS. THE NM SNOW LEVEL WILL VARY AROUND 6300 FEET
THIS MORNING BEFORE LIFTING TO BETWEEN 6500 AND 7000 FEET THIS
AFTERNOON. AS THE LOW BEGINS TO EXIT NORTHEASTWARD THIS AFTERNOON...
COVERAGE AND INTENSITY OF PRECIPITATION WILL GRADUALLY DECREASE
ACROSS WESTERN AND SOUTHERN PARTS OF THE FORECAST AREA...BUT
ISOLATED TO SCATTERED SHOWERS WILL CONTINUE. FARTHER NORTH AND EAST
STEADIER PRECIPITATION WITH CONSISTENT MVFR AND IFR CONDITIONS WILL
CONTINUE THROUGH LATE AFTERNOON AND INTO THE EVENING. THE MAIN
THREAT FOR THUNDERSTORMS WILL BE THIS MORNING IN NORTHEAST NEW
MEXICO...AS THE CONVECTIVE BAND CURRENTLY OVER THAT AREA GRADUALLY
EXITS NORTHEASTWARD. HOWEVER...WITH THE CROSSING OF THE UPPER LEVEL
LOW PRESSURE SYSTEM THIS AFTERNOON...ISOLATED THUNDERSTORMS WILL
LIKELY REDEVELOP AREAWIDE...AND SOME OF THEM MAY BE EMBEDDED IN
BROADER AREAS OF RAIN/SNOW OR RAIN/SNOW SHOWERS. THUNDERSTORM TOPS
SHOULD REACH 25 TO 35K FEET.

ALSO THIS AFTERNOON...STRONG WESTERLY SURFACE WINDS WILL DEVELOP AS
A 700 MB WIND SPEED MAXIMUM CROSSES THE STATE. THE STRONGEST WINDS
WILL BE FOUND ALONG AND EAST OF THE CENTRAL MOUNTAINS TO AROUND
SANTA ROSA AND CONCHAS LAKE...WHERE WIND GUSTS MAY EXCEED 50 KTS AT
TIMES. THE STRONG WINDS WILL PERSIST INTO THE EVENING...ALTHOUGH
SPEEDS SHOULD DROP 10 TO 15 KTS AFTER SUNSET.

TONIGHT...ISOLATED RAIN AND SNOW SHOWERS WILL LINGER ACROSS NORTHERN
NEW MEXICO AND THESE WILL PRODUCE PERIODS OF MVFR AND IFR CONDITIONS
MAINLY NORTH OF I-40. FARTHER SOUTH DRY WEATHER IS EXPECTED.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 44

&&

.FIRE WEATHER...
UPPER LOW CENTERED OVER EAST CENTRAL ARIZONA THIS MORNING WILL
TRACK EAST AND NORTHEASTWARD INTO THE OK PANHANDLE BY THIS EVENING.
WETTING PRECIPITATION WILL CONTINUE IN MANY AREAS THROUGH THE
MORNING...BEFORE GRADUALLY DECREASING IN COVERAGE AND INTENSITY
ACROSS WESTERN AND SOUTHERN PARTS OF THE FORECAST AREA THIS
AFTERNOON. HOWEVER...STEADY PRECIPITATION WILL CONTINUE ACROSS THE
NORTHERN MOUNTAINS AND NORTHEAST PLAINS THROUGH TODAY AND INTO THE
EVENING. THE SNOW LEVEL WILL LIFT FROM AROUND 6300 FEET THIS MORNING
TO BETWEEN 6500 AND 7000 FEET THIS AFTERNOON...BEFORE DROPPING TO
AROUND 5500 FEET TONIGHT. ADDITIONAL SNOW ACCUMULATION IS EXPECTED
IN THE VICINITY OF THE NORTHERN MOUNTAINS TODAY AND THIS
EVENING...WITH THE HEAVIEST ACCUMULATIONS IN THE SANGRES. THE MAIN
THREAT FOR THUNDERSTORMS WILL BE THIS MORNING IN NORTHEAST NEW
MEXICO...AS THE CONVECTIVE BAND CURRENTLY OVER THAT AREA GRADUALLY
EXITS NORTHEASTWARD. HOWEVER...WITH THE CROSSING OF THE UPPER LEVEL
LOW PRESSURE SYSTEM THIS AFTERNOON...ISOLATED THUNDERSTORMS WILL
PROBABLY REDEVELOP AREAWIDE. ADDITIONALLY...WEST WINDS WILL BECOME
STRONG THIS AFTERNOON AND LINGER INTO THIS EVENING IN MANY AREAS.
THE STRONGEST WINDS WILL BE FOUND ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN WHERE GUSTS TO 50 MPH WILL BE COMMON. GUSTS SHOULD
REACH 60 MPH FROM THE SANDIAS AND MANZANOS EASTWARD/NORTHEASTWARD TO
CLINES CORNERS...SANTA ROSA...CONCHAS LAKE AND LAS VEGAS. BREEZY TO
WINDY CONDITIONS WILL PERSIST IN THE EAST THROUGH LATE TONIGHT.

JUST AS PRECIPITATION ENDS IN EASTERN NEW MEXICO ON TUESDAY...IT
WILL RAMP UP AGAIN IN THE WEST AS TWO MORE UPPER LEVEL LOW PRESSURE
SYSTEMS APPROACH FROM THE NORTHWEST. THE SECOND SYSTEM WILL CROSS
NEAR OR A LITTLE SOUTH OF THE I-40 CORRIDOR TUESDAY NIGHT BEFORE
PASSING INTO TX ON WEDNESDAY MORNING. THE THIRD UPPER LOW LOOKS A
BIT WEAKER...AND IT WILL CROSS SOUTHERN NM FROM THE NORTHWEST LATE
WEDNESDAY INTO THURSDAY. THIS WILL KEEP MID WEEK WEATHER UNSETTLED
WITH A BETTER CHANCE FOR SNOW AT LOWER ELEVATIONS BECAUSE THE
SYSTEMS CROSSING FROM THE NORTHWEST WILL BE COLDER. SIGNIFICANT
ADDITIONAL SNOW ACCUMULATIONS WILL AGAIN BE POSSIBLE ACROSS THE HIGH
TERRAIN. MEANWHILE...BREEZY TO WINDY CONDITIONS MAY PERSIST ACROSS
SOUTHERN AND EASTERN PARTS OF THE FIRE WEATHER FORECAST AREA
TUESDAY...TUESDAY NIGHT AND WEDNESDAY.

MODELS INDICATE AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD
OVER THE WESTERN US AND NM LATE THIS WEEK AND INTO SATURDAY WITH
DRIER AND WARMER WEATHER. HOWEVER...ANOTHER STORM SYSTEM MAY CROSS
FROM THE NORTHWEST LATER IN THE WEEKEND WITH MORE PRECIPITATION. 44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  46  31  47  29 /  40   5  30  30
DULCE...........................  40  26  43  21 /  60  30  30  30
CUBA............................  41  25  45  21 /  60  30  20  50
GALLUP..........................  43  26  44  24 /  40  10  40  50
EL MORRO........................  42  25  45  22 /  40  10  30  50
GRANTS..........................  44  27  48  24 /  40   5  20  50
QUEMADO.........................  43  25  49  21 /  40   0  20  50
GLENWOOD........................  48  29  54  27 /  60   5  30  40
CHAMA...........................  38  21  41  19 /  70  40  30  30
LOS ALAMOS......................  41  27  46  24 /  50  20  10  40
PECOS...........................  40  26  46  24 /  60  30   5  40
CERRO/QUESTA....................  40  19  43  18 /  60  40  10  30
RED RIVER.......................  34  19  39  19 /  80  60  10  30
ANGEL FIRE......................  37  19  40  16 /  80  50  10  30
TAOS............................  41  25  46  22 /  60  40  10  30
ESPANOLA........................  49  28  53  28 /  50  20   5  30
SANTA FE........................  41  27  48  23 /  60  20  10  40
SANTA FE AIRPORT................  44  29  50  26 /  60  20  10  40
ALBUQUERQUE FOOTHILLS...........  48  30  55  31 /  50   5  10  50
ALBUQUERQUE HEIGHTS.............  50  32  56  32 /  40   5   5  40
ALBUQUERQUE VALLEY..............  51  28  57  26 /  40   5   5  40
ALBUQUERQUE WEST MESA...........  49  30  56  28 /  40   5  10  40
LOS LUNAS.......................  52  29  57  28 /  30   5   5  40
RIO RANCHO......................  50  30  56  30 /  40   5   5  40
SOCORRO.........................  54  32  59  33 /  30   0   5  30
SANDIA PARK/CEDAR CREST.........  44  24  45  25 /  50  10  10  50
MORIARTY/ESTANCIA...............  46  32  52  28 /  40  10   5  30
CLINES CORNERS..................  44  28  49  23 /  50  10   5  40
GRAN QUIVIRA....................  49  29  52  28 /  50   5   5  30
CARRIZOZO.......................  52  31  57  29 /  40   0   0  30
RUIDOSO.........................  44  30  49  27 /  30   5   0  40
CAPULIN.........................  44  26  50  22 /  80  60   5  30
RATON...........................  48  27  56  23 /  70  50   5  30
LAS VEGAS.......................  45  30  51  22 /  50  20   5  30
CLAYTON.........................  53  35  57  32 /  90  40   5  20
ROY.............................  49  32  56  30 /  60  20   5  20
CONCHAS.........................  57  33  63  33 /  40  10   5  10
SANTA ROSA......................  54  34  60  32 /  30   5   5  20
TUCUMCARI.......................  57  35  64  31 /  60  10   5  10
CLOVIS..........................  56  34  62  33 /  50   5   0  10
PORTALES........................  58  34  63  32 /  40   5   0  10
FORT SUMNER.....................  56  35  64  33 /  30   0   0  10
ROSWELL.........................  62  36  67  34 /  10   0   0  10
PICACHO.........................  56  36  61  33 /  20   0   0  20
ELK.............................  51  32  57  30 /  20   0   0  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL MIDNIGHT MST TONIGHT FOR THE FOLLOWING
ZONES...NMZ512>515-527.

WINTER WEATHER ADVISORY UNTIL MIDNIGHT MST TONIGHT FOR THE
FOLLOWING ZONES...NMZ510-511.

HIGH WIND WARNING FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING
FOR THE FOLLOWING ZONES...NMZ521>523-529-532-533.

WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR
THE FOLLOWING ZONES...NMZ524>526-534>540.

&&

46/44
Hazardous weather outlook, Mar 7, 5:25 AM MST, 23 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 AM MST SUN MAR 7 2010

NMZ501>540-081300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
525 AM MST SUN MAR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL STORM WILL IMPACT NEW MEXICO STARTING THIS EVENING
THROUGH MONDAY EVENING. MODERATE TO HEAVY SNOWFALL CAN BE EXPECTED
WITHIN THE NORTHERN MOUNTAINS OF NEW MEXICO...WHERE A WINTER STORM
WATCH HAS BEEN POSTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE AFOREMENTIONED UPPER LEVEL STORM WILL CONTINUE TO TRACK ACROSS
NEW MEXICO ON MONDAY. MODERATE TO HEAVY SNOWFALL SHOULD IMPACT THE
NORTHERN MOUNTAINS OF NEW MEXICO STARTING EARLY MONDAY MORNING AND
PERSISTING THROUGH THE AFTERNOON BEFORE DIMINISHING BY EVENING. THE
HIGHER TERRAIN ABOVE 8000 FEET MAY ACCUMULATE MORE THAN 8 INCHES OF
SNOW...WITH LESSER AMOUNTS ACROSS THE ADJACENT LOWLANDS AS WELL AS
THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS.

THERE IS A SMALL THREAT FOR SEVERE WEATHER EARLY MONDAY MORNING AS
THE UPPER LEVEL STORM INTERACTS WITH A SURFACE DRYLINE OVER THE FAR
EASTERN PLAINS. SMALL HAIL UP TO THREE-QUARTERS OF AN INCH AS WELL
AS GUSTY WINDS UP TO 50 MPH ARE POSSIBLE WITH THE STRONGER STORMS...
MAINLY OVER THE SOUTHEAST PLAINS.

WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE ON
MONDAY AFTERNOON IN THE WAKE OF THE UPPER LEVEL SYSTEM. THE THREAT
WILL BE ALONG AND SOUTH OF INTERSTATE 40.

MODERATE SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE HIGHER TERRAIN
OF NORTHERN AND CENTRAL NEW MEXICO TUESDAY NIGHT INTO WEDNESDAY AS
ANOTHER UPPER LEVEL DISTURBANCE PASSES THROUGH THE AREA. THIS STORM
MAY ALSO BRING WINDY CONDITIONS TO THE I-40 CORRIDOR ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN FOR WEDNESDAY AFTERNOON.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED STARTING THIS EVENING THROUGH
MONDAY EVENING FOR SNOW REPORTS...ESPECIALLY IN THE HIGH TERRAIN.
IN ADDITION...SPOTTERS MAY BE REQUIRED FOR SEVERE WEATHER ACROSS
THE SOUTHEAST PLAINS OF NEW MEXICO EARLY MONDAY MORNING.

DPORTER

In the hours before

Special weather statement, Mar 7, 11:05 PM MST, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1105 PM MST SUN MAR 7 2010

NMZ529-532-533-080630-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
1105 PM MST SUN MAR 7 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND CENTRAL
GUADALUPE COUNTIES THROUGH 1130 PM MST...

AT 1100 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR SANTA ROSA LAKE STATE PARK...OR
ABOUT 7 MILES NORTHEAST OF SANTA ROSA...MOVING NORTH AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
GUADALUPE AND SOUTHERN SAN MIGUEL COUNTIES. HOWERVER...SECTIONS OF
INTERSTATE 40 CAN EXPECT HEAVY DOWNPOURS...SMALL HAIL...AND GUSTY
WINDS...PARTICULARLY BETWEEN MILE MARKERS 255 AND 285.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

LAT...LON 3543 10483 3535 10431 3478 10452 3482 10488
TIME...MOT...LOC 0604Z 189DEG 35KT 3507 10461

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:07 PM MSTSpecial Weather StatementABQDe Baca23 min
Mar 7, 6:32 PM MSTSpecial Weather StatementABQDe Baca28 min
Mar 7, 6:47 PM MSTSpecial Weather StatementABQHarding28 min
Mar 7, 7:03 PM MSTSpecial Weather StatementABQChaves27 min
Mar 7, 7:18 PM MSTSevere Thunderstorm WarningABQChaves42 min
Mar 7, 7:36 PM MSTSpecial Weather StatementABQDe Baca24 min
Mar 7, 8:41 PM MSTSevere Thunderstorm WarningABQChaves, Lincoln49 min
Mar 7, 9:03 PM MSTSpecial Weather StatementABQLincoln27 min
Mar 7, 9:39 PM MSTSpecial Weather StatementABQDe Baca36 min
Mar 7, 10:17 PM MSTSevere Thunderstorm WarningABQChaves43 min
Mar 7, 10:37 PM MSTSpecial Weather StatementABQSanta Fe23 min
Mar 7, 11:05 PM MSTSpecial Weather StatementABQGuadalupe25 min
Mar 8, 4:59 AM MSTHigh Wind WarningABQ15 hr

Nearby

Wind Advisories in New Mexico, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.